# SDR ASAA2022112340926

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,079 hours, 11,376 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11664
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 41,334 hours, 12,614 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL CONT CAB ZONE TEMP CAUTION ILLUMINATES. RESET WITH MASTER CAUTION RESET. HAVE CONTROL OF TEMP. GROUNDED - YES. HAD LH TEMPERATURE CONTROL VALVE FAULT, REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, LEAK CHECK GOOD AND ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
